# SDR KY7A2025022520001

- Difficulty date: November 20, 2024
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N820DC
- Make and model: Frchld SA227DC
- Aircraft serial: DC820B
- Aircraft time: 40,383 hours, 43,305 cycles
- Propeller: Mtprop MTV271E
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Propeller
- Component: Propeller
- Component part number: MTV271E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT INSPECTION A SPANWISE CRACK MEASURING APPROXIMATELY 6 INCHES LOCATED MID-SPAN AND APPROCIMATELY MID-CHORD WAS DETECTED BY VISUAL INSPECTION ON THE AFT FACE OF ONE PROPELLER BLADE. THE PROPELLER WAS REMOVED FOR REPAIR/OVERHAUL.
